MathSciNet Relay Station
MathSciNet bibliographic data
MR1896091 33C10 (33F05 34E05 34E20 65D20)
Wang, Z.; Wong, R. Uniform asymptotic expansion of $J_\nu(\nu a)$ via a difference equation. Numer. Math. 91 (2002), no. 1, 147–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement